Path:  Home   >  All publications
 
Publications
 
Title
Authors
Publication Year
Scientific Areas
Type
 
Publications
QUEIRÓ, João Filipe, (2019). A desigualdade tetraedral. Gazeta de Matemática. Vol. 187, pp. 10-13. Export
XU, Wei-Ru, BEBIANO, Natália, CHEN, Guo-Liang, (2019). An inverse eigenvalue problem for pseudo-Jacobi matrices. Applied Mathematics and Computation. Vol. 346, pp. 423-435. Export
BABOOLAL, Dharmanand, PICADO, Jorge, PULTR, Ales, (2019). Another proof of Banaschewski's surjection theorem. Categories and General Algebraic Structures with Applications. Vol. 10. 2, pp. 1-18. Export
GOGATISHVILI, Amiran, NEVES, Júlio S., OPIC, Bohumír, (2019). Characterization of embeddings of Sobolev-type spaces into generalized Holder spaces defined by L-P-modulus of smoothness. Journal of Functional Analysis. Vol. 276. 2, pp. 636-657. Export
FILIPUK, Galina, REBOCHO, Maria das Neves, (2019). Discrete semi-classical orthogonal polynomials of class one on quadratic lattices. Journal of Difference Equations and Applications. Vol. 25. 1, pp. 1-20. Export
XU, Wei-Ru, BEBIANO, Natália, CHEN, Guo-Liang, (2019). Generalized inverse spectral problem for pseudo-Jacobi matrices with mixed eigendata. Inverse Problems in Science and Engineering. Vol. 27. 6, pp. 773-789. Export
CAPPELLETTI MONTANO, Beniamino, DE NICOLA, Antonio, MARRERO, Juan Carlos, YUDIN, Ivan, (2019). Hard Lefschetz theorem for Vaisman manifolds. Transactions of the American Mathematical Society. Vol. 371. 2, pp. 755-776. Export
GUTIÉRREZ GARCÍA, Javier, MOZO CAROLLO, Imanol, PICADO, Jorge, WALTERS-WAYLAND, Joanne, (2019). Hedgehog frames and a cardinal extension of normality. Journal of Pure and Applied Algebra. Vol. 223. 6, pp. 2345-2370. Export
ARAB, Idir, OLIVEIRA, Paulo Eduardo, (2019). Iterated failure rate monotonicity and ordering relations within Gamma and Weibull distributions. Probability in the Engineering and Informational Sciences. Vol. 33. 1, pp. 64-80. Export
PICADO, Jorge, PULTR, Ales, TOZZI, Anna, (2019). Joins of closed sublocales. Houston Journal of Mathematics. Vol. 45. 1, pp. 21-38. Export
Number of registers: 1,501<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support